International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 169-175
On the block structure of PBIB designs
Department of Mathematics and Statistics, J.N. Agricultural University, Jabalpur–4, M.P., India
Received 11 August 1978; Revised 2 February 1979
Copyright © 1980 M. L. Chandak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let denote the set having any treatment and its first associates in a PBIB design with associate classes. A theorem on distribution of the elements of this set among the blocks of the block design is proved and results related to certain well known association schemes of three associate classes are obtained.